IJPAM: Volume 1, No. 4 (2002)

A NEW METHOD FOR FINDING THE
EIGENPAIRS OF SYMMETRIC
INTERVAL MATRICES

Abdelwahab Kharab$^1$, Rachid Kharab$^2$
$^1$Mathematics Dept.
King Fahd University of Petroleum & Minerals
Dhahran 31261, SAUDI ARABIA
e-mail: awkharab@kfupm.edu.sa
$^2$Mathematics Dept.
University of Rouen
76821 Mt. St. Aignan, FRANCE
e-mail: rachid.kharab@univ-rouen.fr


Abstract.A new method for finding a rigorous bound of all eigenpairs of symmetric interval matrices is proposed. The method is based on solving interval quadratic systems using the interval Newton method. The main advantage of this method is that it works on parallel and is simple to use. The algorithm of the method is described, and numerical examples are given.

Received: March 10, 2002

AMS Subject Classification: 65F15

Key Words and Phrases: eigenpairs, interval matrices, interval arithmetic, symmetric

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2002
Volume: 1
Issue: 4